# SDR ASAA0210224

- Difficulty date: October 14, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Engine: Pwa JT8D17
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 6546422300A
- Part serial: BN84
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND NR5 SLAT AT WING STATION 227-329 DAMAGED.  REMOVED AND REPLACED NR5 SLAT.
